# SDR SWAA115071

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 46,052 hours, 37,026 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND AFT CARGO AFT BULKHEAD CENTER LOWER SUPPORT ANGLE CORRODED AT BS 948.  REMOVED AND REPLACED ANGLE IAW SRM.
